MAUDE Adverse Event Report: AirLife Finland Oy Medisorb; Medisorb¿ EX, Disposable

AirLife Finland Oy Medisorb; Medisorb¿ EX, Disposable
Model Number 2079796-001
Medical Device Problem Codes No Flow (2991); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
Medisorb
Common Device Name
Medisorb¿ EX, Disposable
Manufacturer (Section D)
AirLife Finland Oy
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AirLife Finland Oy
kuortaneenkatu 2
helsinki uusimaa, fl FIN-0 0510
FI   FIN-00510
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key50509923
Report Number3010838917-2026-00008
Device Sequence Number9375436
Product Code CBL
UDI-Device Identifier10889483577417
UDI-Public(01)10889483577417
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2079796-001
Device Catalogue Number2079796-001
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/29/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown